# SDR AWXA9900216

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171147
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 500 LT BETWEEN STR 24L AND 25L, INBOARD FRAME FLANGE HAS CRACK AND CORROSION AT 2 NUT PLATE ATTACH HOLES.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-40-3, FIGURE 1.
